daddysw saidLiterally - 3 months after reaching my 60th birthday my joints ache really badly after a workout. I still warm up before and stretch afterwards, but I'm sore!
any good supplements you can recommend? of more stretchy excercise things?
Make sure you're drinking enough water.
Have your testosterone checked. If your test is too low, probably, so is your estrogen, and if your estrogen is too low, you'll be dry and achy. (It's real common for competitive fitness folks and bodybuilders who take estrogen agonists / blockers, and any dehydrated athletes.)
Nandrolone will increase your synovial fluid, but, likely, you're probably just dry.
Glucosamine supplements help some folks.
Being properly hydrated, and having adequate androgen are very important to ongoing wellness. If you aren't on HRT, you almost certainly should be.
If you're on a diuretic, it will cause the same symptoms. If you are, you might need to adjust the dose from time to time, contingent to your activity level. Diuretics also dry out your brain, speeding up diseases of aging and kill cognitive function.
You need to be fully hydrated.